# SDR WX0A071321

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug MD 83
- Aircraft serial: 49625
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910416511
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB UPPER SURFACE HAS HAIL DAMAGE MULTIPLE PLACES.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR PARTS IAW MD80 SRM 51-70-2.
